# SDR AALA20160301003

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 49,237 hours, 23,600 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 5936832509
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK IN LT WING INBD GND SPOILER CASTING.  R & R LT GND SPOILER CASTING IAW AARD 51-00-05-1.  ACFT IN BASE MX.
